Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2001 | 1996 | 1994 | 1993
Number of items: 5.


Erdmann, B. and Kober, C. and Lang, J. and Deuflhard, P. and Zeilhofer, H.-F. and Sader, R. (2001) Efficient and reliable finite element methods for simulation of the human mandible. In: Proceedings of Medicine Meets Mathematics. Kloster Banz/Staffelstein. Report ZIB 01-14, 2001. (Submitted)


Bornemann, F. A. and Erdmann, B. and Kornhuber, R. (1996) A posteriori error estimates for elliptic problems in two and three space dimensions. SIAM Journal on Numerical Analysis, 33 (3). pp. 1188-1204. ISSN 0036-1429


Erdmann, B. and Hoppe, R. H. W. and Kornhuber, R. (1994) Adaptive multilevel-methods for obstacle problems in three space dimensions. In: Adaptive Methods - Algorithms, Theory and Applications. Notes on Numerical Fluid Mechanics (NNFM), 46 . Vieweg+Teubner Verlag, pp. 120-141. ISBN 978-3-528-07646-7


Erdmann, B. and Frei, M. and Hoppe, R. H. W. and Kornhuber, R. and Wiest, U. (1993) Adaptive finite element methods for variational inequalities. East-West Journal of Numerical Mathematics, 1 . pp. 165-197. ISSN 1569-3953; 0928-0200

Bornemann, F. A. and Erdmann, B. and Kornhuber, R. (1993) Adaptive multilevel methods in three space dimensions. International Journal for Numerical Methods in Engineering, 36 (18). pp. 3187-3203. ISSN 1097-0207

This list was generated on Tue Jul 16 07:19:23 2024 CEST.